IEEE - Institute of Electrical and Electronics Engineers, Inc. - Adaptive Mamdani fuzzy control for a class of nonlinear time-delays systems

2009 International Conference on Computer Engineering & Systems (ICCES)

Author(s): Yousef, H. ; Hamdy, M.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2009
Conference Location: Cairo, Egypt, Egypt
Conference Date: 14 December 2009
Page(s): 121 - 126
ISBN (CD): 978-1-4244-5843-1
ISBN (Paper): 978-1-4244-5842-4
DOI: 10.1109/ICCES.2009.5383299
Regular:

In this paper, an adaptive fuzzy tracking control is presented for a class of SISO nonlinear strict-feedback systems with unknown time delays. The developed control algorithm uses the Mamdani-type... View More

Advertisement